This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Night Nurse Liquid - 160ml

View all Nurses

Night Nurse® Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


Night Nurse® Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Features

Night Nurse® Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms. Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night's sleep and to wake feeling better. Taken before bedtime Night Nurse® helps relieve: - Headache - Aches and Pains - Sore Throat - Fever - Runny nose - Shivers - Tickly cough

Warnings or Restrictions

Cautions: Contains paracetamol. Do not take with any other paracetamol-containing products Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Alcohol should be avoided. Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice. Always Read the Label As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Product Specification

Each 20 ml dose contains: Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg, Contains Ethanol (Alcohol) 18% v/v, Sodium and Glucose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Size (160) Unit (ML) Height (14.3) Width (5.9) Depth (5.9)

Product code: 159525

Product Uses

How to take: Adults and children aged 12 years and over For oral use only. Fill the measuring cup to the 20ml mark. Take one 20ml dose (four teaspoons) at bedtime. One take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist. Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor. Do not take if you are under 12 years. Do not exceed the recommended dose. Elderly Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion, with this medicine.

Tips and advice

Link to top of current page.
Link to display social media share links
Please wait...